# SDR CALA0500214

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 15,456 hours, 2,429 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAA707601
- Part serial: 101030
- Condition: Inoperative
- Location: Seat 27l
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE VIDEO LCD MONITOR AT THE SEAT BACK OF SEAT 27L BECAME HOT TO THE TOUCH AND BEGAN TO SMOKE WHILE EN ROUTE FROM EWR TO HNL.  THE SEATS IN THE ZONE FROM ROW 23 TO ROW 27 WERE POWERED OFF AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED TO HNL WHERE IT LANDED WITHOUT FURTHER INCIDENT.  THE AREA AND HARNESS WERE INSPECTED FOR DAMAGE AND NONE WAS FOUND.  THE FAULT WAS ISOLATED TO THE MONITOR AND THE MONITOR WAS REPLACED IAW MM 23-32-83.  OPERATIONAL CHECKS WERE NORMAL.
